| Model Number |
1018-36-505 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Joint Disorder (2373); Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
12/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for right hip posterior dislocation, initial event is serious and is considered mild.Event is definitely related to device and is definitely not related to procedure.Date of implantation: unknown.Date of revision: (b)(6) 2018.Date of event (onset): (b)(6) 2019.(right hip).Treatment: closed reduction/manipulation.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.